| Model Number |
CD3357-40C |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Failure to Interrogate (1332)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient experienced an arrhythmia.Upon review, it was noted that the implantable cardioverter defibrillator (icd) exhibited failure to deliver shock and failure to interrogate.No intervention was reported.The patient condition was unknown.